EXACTECH, INC. 36MM HUMERAL LINER +0 UNCONSTRAINED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
320-36-00 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: serial number, item number and full description.(b)(6), 320-32-36 - expanded glenosphere, 36mm, for small reverse.(b)(6), 320-35-01 - small glenoid plate.(b)(6), 300-01-09 - equinoxe, humeral stem primary, press fit 9mm.(b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0.
Event or Problem Description
As reported, the patient had an initial right tsa on (b)(6) 2020.The patient presented on (b)(6) 2023 and after initially doing well when put in a sling for fx 1 year ago, subject came to clinic (b)(6) 2021 with increased pain.Ct was ordered and shown that the fx had gone on to become a non-union.Subject going to follow up regarding treatment plan, and has not followed up since.The case report form indicates that this event is definitely not related to device, definitely not related to procedure.Outcome: continuing.